# SDR DALA2017041503177

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON PREVIOUS REPAIR, STA 207 TO 218 BETWEEN LONGERON 17L AND 18L.  REPAIRED IAW SRM 53-31-02.
